# SDR SWIA200820504

- Difficulty date: November 25, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 17,262 hours, 14,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6387 - SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED.
